# SDR QXEA200301034

- Difficulty date: August 25, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- Aircraft time: 14,559 hours, 20,151 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Vortex Gen
- Condition: Loose
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- HORIZONTAL STABILIZER LEFT INBOARD VORTEX GENERATOR IS LOOSE AND SEPERATING FROM THE BOTTOM OF THE STABILIZER. REPAIRED IAW DHC-8 SRM 55-10-10 AND TASK 55-10-10-000-801.
